PL EN


Preferences help
enabled [disable] Abstract
Number of results
2017 | 132 | 3 | 905-908
Article title

Characterizations for the Dual Split Quaternionic Curves

Content
Title variants
Languages of publication
EN
Abstracts
EN
We define harmonic curves and inclined curves for dual split quaternionic curves. And then, we give some characterizations for dual split quaternionic inclined curves by means of the harmonic curvatures.
Keywords
EN
Publisher

Year
Volume
132
Issue
3
Pages
905-908
Physical description
Dates
published
2017-09
Contributors
author
  • Süleyman Demirel University, Department of Mathematics, Isparta, Turkey
author
  • Akdeniz University, Department of Mathematics, Antalya, Turkey
References
  • [1] K. Bharathi, M. Nagaraj, Indian J. Pure Appl. Math. 18, 507 (1987)
  • [2] A.İ. Sivridağ, R. Güneş, S. Keleş, Mechan. Mach. Th. 29, 749 (1994), doi: 10.1016/0094-114X(94)90116-3
  • [3] M. Karadağ, Ph.D. Thesis, Malatya, Turkey 1999
  • [4] J. Inoguchi, Tokyo J. Math. 21, 140 (1998)
  • [5] A.C. Çöken, A. Tuna, Appl. Math. Computation 155, 373 (2004)
  • [6] A.C. Çöken, C. Ekici, İ. Kocayusufoğlu, A. Görgülü, Kuwait J. Sci. Engin. 35, 21 (2009)
  • [7] G.R. Veldkamp, Mech. Mach. Th. 11, 141 (1976), doi: 10.1016/0094-114X(76)90006-9
  • [8] B. O'Neill, Semi-Riemannian geometry with applications to relativity, Academic Press, London 1983
  • [9] H.H. Uğurlu, A. Çalışkan, Math. Comput. Appl. 1, 142 (1996), doi: 10.3390/mca1020142
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-app132z3-iip028kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.